Advanced search
Start date
Betweenand

Elcio Lebensztayn

CV Lattes GoogleMyCitations ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Matemática Aplicada (Bacharelado) from Universidade de São Paulo (1997), master's at Probability and Statistics from Universidade de São Paulo (2002) and ph.d. at Probability and Statistics from Universidade de São Paulo (2005). Has experience in Probability and Statistics, focusing on Markovian Processes, acting on the following subjects: análise combinatória, probabilidade, teoremas limites, esperança and variáveis aleatórias. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated April 10, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (13)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications7
Citations30
Cit./Article4.3
Data from Web of Science

DE ARRUDA, GUILHERME FERRAZ; LEBENSZTAYN, ELCIO; RODRIGUES, FRANCISCO A.; RODRIGUEZ, PABLO MARTIN. A process of rumour scotching on finite populations. ROYAL SOCIETY OPEN SCIENCE, v. 2, n. 9, . Web of Science Citations: 2. (11/50761-2, 12/25219-2, 13/03898-8, 12/22673-4, 13/26416-9)

LEBENSZTAYN, ELCIO; ESTRADA, MARIO ANDRES. Laws of large numbers for the frog model on the complete graph. Journal of Mathematical Physics, v. 60, n. 12, . Web of Science Citations: 0. (17/10555-0)

LEBENSZTAYN, ELCIO; MACHADO, FABIO PRATES; MARTINEZ, MAURICIO ZULUAGA. Random Walks Systems with Finite Lifetime on Z. Journal of Statistical Physics, v. 162, n. 3, p. 727-738, . Web of Science Citations: 1. (12/22673-4, 09/52379-8)

LEBENSZTAYN, ELCIO. A large deviations principle for the Maki-Thompson rumour model. Journal of Mathematical Analysis and Applications, v. 432, n. 1, p. 142-155, . Web of Science Citations: 3. (12/22673-4)

LEBENSZTAYN, E.; MACHADO, F. P.; RODRIGUEZ, P. M.. LIMIT THEOREMS FOR A GENERAL STOCHASTIC RUMOUR MODEL. SIAM JOURNAL ON APPLIED MATHEMATICS, v. 71, n. 4, p. 1476-1486, . Web of Science Citations: 14. (09/18253-7, 10/06967-2)

LEBENSZTAYN, E.; RODRIGUEZ, P. M.. The disk-percolation model on graphs. Statistics & Probability Letters, v. 78, n. 14, p. 2130-2136, . Web of Science Citations: 3. (05/04001-5)

KURTZ, THOMAS G.; LEBENSZTAYN, ELCIO; LEICHSENRING, ALEXANDRE R.; MACHADO, FABIO P.. Limit theorems for an epidemic model on the complete graph. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 4, p. 45-55, . Web of Science Citations: 14. (05/04001-5)

LEBENSZTAYN, ÉLCIO; MACHADO, FÁBIO P.; POPOV, SERGUEI. An improved upper bound for the critical probability of the frog model on homogeneous trees. Journal of Statistical Physics, v. 119, n. 1/2, p. 331-345, .

LEBENSZTAYN, ELCIO; MACHADO, FABIO PRATES; MARTINEZ, MAURICIO ZULUAGA. Random walks systems with killing on Z. STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, v. 80, n. 5, p. 451-457, . Web of Science Citations: 3. (05/04001-5)

LEBENSZTAYN, ELCIO; UTRIA, JAIME. A New Upper Bound for the Critical Probability of the Frog Model on Homogeneous Trees. Journal of Statistical Physics, v. 176, n. 1, p. 169-179, . Web of Science Citations: 1. (17/10555-0)

LEBENSZTAYN, ELCIO. A large deviations principle for the Maki-Thompson rumour model. Journal of Mathematical Analysis and Applications, v. 432, n. 1, p. 142-155, . Web of Science Citations: 3. (12/22673-4)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

LEBENSZTAYN, Elcio. O modelo de percolação em grafos: um estudo de condições para a transição de fase.  78 f. Dissertação (Mestrado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (00/02478-5

LEBENSZTAYN, Elcio. Um limitante superior para a probabilidade crítica do modelo dos sapos em árvores homogêneas. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (01/04416-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: